# SDR SWAA2023031705011

- Difficulty date: February 19, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL BTW BS 790 TO BS 847 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT 2023-127662<[01] REPLACED LOWER SILL AND FASTENERS LOCATED BTW BS 807 TO BS 847 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9 AND DWG 146A8340 REV: A;[02] REPLACED LOWER SILL AND FASTENERS LOCATED BTW BS 807 TO BS 847 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9 AND DWG 146A8340 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED LOWER SILL AND FASTENERS LOCATED BTW BS 807 TO BS 847 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9 AND DWG 146A8340 REV: A. RII; SEE INDIVIDUAL SIGN OFF BELOW.
